# SDR PCAA0202031

- Difficulty date: March 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,968 hours, 34,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009325
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI- FLIGHT 3923. CREW REPORTED THAT NR 1 HYDRAULIC QUANTITY WAS READING ZERO AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED, AND PLANE LANDED SAFELY IN BWI WITH A LOSS OF BRAKES AND FLAPS.  MAINTENANCE FOUND A CRACK IN A FLARE OF HYDRAULIC PRESSURE LINE AT NR 1 HYDRAULIC MANIFOLD.  INTERIM FLEX LINE INSTALLED.  ENGINE DRIVEN HYDRAULIC PUMP, AND CASE DRAIN FILTER AND HOUSING WERE REPLACED.  HYDRAULIC SYSTEM BLED, AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
